Translator Disclaimer
15 March 2004 Improved bounds for Bochner-Riesz and maximal Bochner-Riesz operators
Sanghyuk Lee
Duke Math. J. 122(1): 205-232 (15 March 2004). DOI: 10.1215/S0012-7094-04-12217-1

Abstract

In this note we improve the known L p -bounds for Bochner-Riesz operators and their maximal operators.

Citation

Download Citation

Sanghyuk Lee. "Improved bounds for Bochner-Riesz and maximal Bochner-Riesz operators." Duke Math. J. 122 (1) 205 - 232, 15 March 2004. https://doi.org/10.1215/S0012-7094-04-12217-1

Information

Published: 15 March 2004
First available in Project Euclid: 24 March 2004

zbMATH: 1072.42009
MathSciNet: MR2046812
Digital Object Identifier: 10.1215/S0012-7094-04-12217-1

Subjects:
Primary: 42B15 42B25

Rights: Copyright © 2004 Duke University Press

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.122 • No. 1 • 15 March 2004
Back to Top